# SDR DALA2024111911029

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 64,143 hours, 46,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN CEILING MOUNTED EMERGENCY LIGHT AT 2AB IS INOPERATIVE. FORWARD TO MEL 33-51-01A. PLACARDS INSTALLED. ON 18NOV24 MAINTENANCE REPLACED THE 2AB CABIN CEILING STANBY LIGHTING ASSEMBLY PER B717 AMM 33-52. OPERATIONAL CHECK WAS GOOD. MCO AND PLACARD WERE REMOVED. (LP #4014744)
